Quasiperiodic solutions of degenerate linear systems of second-order ordinary differential equations

Authors

  • V. O. Er’omenko
  • A. M. Aliluiko

Abstract

We establish sufficient conditions for the existence of quasiperiodic solutions of a system of ordinary second-order differential equations with degenerate symmetric matrix of the second derivatives for an arbitrary quasiperiodic inhomogeneity.

Published

25.06.2010

Issue

Section

Research articles

How to Cite

Er’omenko, V. O., and A. M. Aliluiko. “Quasiperiodic Solutions of Degenerate Linear Systems of Second-Order Ordinary Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 6, June 2010, pp. 773–783, https://umj.imath.kiev.ua/index.php/umj/article/view/2908.